# SDR VNAA202504140036

- Difficulty date: April 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 30,802 hours, 24,890 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Lock Fastener
- Part number: PLT10926
- Condition: Sheared
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK FASTENER HEAD IS SHEARED AT RIGHT SLAT LEADING EDGE AT SLAT TRACK 1-1 POSITION. CORRECTIVE ACTION: REPLACED RH LE SLAT PANEL SHEARED RIVET AT SLAT TRACK 1-1 WITH A NEW SERVICEABLE HI-LITE PN: PLT1092-6 IAW MHIRJ CRJ 700 REO 670-57-42-2041 REV-- DATED 03/28/2025. THIS CREATES TEMP REPAIR. THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR.
